PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How can hormone therapy for prostate cancer lead to erectile dysfunction?

ANSWER

When hormone therapy is used, erectile dysfunction and decreased sexual desire may result approximately two to four weeks after the start of therapy. This is due to the testosterone-reducing action of the drugs.

SOURCES: 

American Cancer Society. 

drugs.com. 

American Urological Association.

Medicinenet.com.

News release, FDA.

Cleveland Clinic.

Reviewed by Jennifer Robinson on March 13, 2019

SOURCES: 

American Cancer Society. 

drugs.com. 

American Urological Association.

Medicinenet.com.

News release, FDA.

Cleveland Clinic.

Reviewed by Jennifer Robinson on March 13, 2019

NEXT QUESTION:

How is erectile dysfunction treated?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: